# SDR ASAA0640232

- Difficulty date: March 7, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 27,443 hours, 14,929 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Dented
- Location: Te Flaps
- Component: I/B Midflap T/E
- Component part number: 6546486150
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT IB MID FLAP AFT T/E PANEL 7420 HAS CLUSTER OF DENTS ON LWR SURFACE.  PREPPED AREA OF DAMAGE FABRICATED AND INSTALLED REPAIR DOUBLERS IAW SRM 51 70 10 REPAIR 3.
